# SDR R61A201404040524

- Difficulty date: April 4, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 16,294 hours, 12,910 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 411910327
- Condition: Cracked
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, PASSENGER SEAT PAN CRACKED.  MX R & R PASSENGER SEAT PAN IAW SRM 51-42-00.
